# SDR ABXA9800270

- Difficulty date: March 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47392
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 4912460501
- Condition: Corroded
- Location: Bs 907
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND INTERCOSTAL CORRODED IN AFT LOWER CARGO DOOR JAMB POCKET AT STATION 907 AND LONGERON 28R.  REPLACED INTERCOSTAL TEE FITTING IAW DC9 SRM.
